Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Get angry, overreact for silly things. Ways to overcome it?

hello sir, i am kayalvizhi MBA scholar but homemaker since i possess a girl child of 1 my husband is aboard and no doubt i soon join him..but now a days i am getting anger for no reason and i cant words are family members love me lot.but i fear this behaviour might wound them.i need to eradicate it completely 80% its my mistake only for reacting to chilly things.i need your guidence to overcome it successfully.thanks.expecting your kind reply sir
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for your query. I can understand your concern with your behaviour. It is possible that you are suffering from a milder form of adjustment disorder successive to life events that is manifesting behaviorally. All you require is to learn anger management techniques and stress management strategies from a psychological counsellor. I do not find any need for psychotropic medication at this stage. Hope you find my suggestions useful.
Dr Sundar Gnanavel
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor